PuSH - Publikationsserver des Helmholtz Zentrums München

Obermaier, J. ; Szwarc, R.*

Orthogonal polynomials of discrete variable and boundedness of dirichlet kernel.

Constr. Approx. 27, 1-13 (2008)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
For orthogonal polynomials defined by compact Jacobi matrix with exponential decay of the coefficients, precise properties of orthogonality measure is determined. This allows showing uniform boundedness of partial sums of orthogonal expansions with respect to L? norm, which generalize analogous results obtained, for little q-Legendre, little q-Jacobi, and little q-Laguerre polynomials, by the authors.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
ISSN (print) / ISBN 0176-4276
e-ISSN 1432-0940
Quellenangaben Band: 27, Heft: 1, Seiten: 1-13 Artikelnummer: , Supplement: ,
Verlag Springer
Begutachtungsstatus Peer reviewed